# SDR ASAA2022021237412

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 57,539 hours, 16,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FROM CABIN CIELING FELL OFF IN FLIGHT. GROUNDED - YES. EMERGENCY EXIT SIGN COVER REINSTALLED REF B737-800 AMM 33-51-00.
